<  Back to the Polytechnique Montréal portal

The average size of maximal matchings in graphs

Alain Hertz, Sebastien Bonte, Gauvain Devillez and Hadrien Melot

Article (2024)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/58056/
Journal Title: Journal of Combinatorial Optimization (vol. 47, no. 3)
Publisher: Springer
DOI: 10.1007/s10878-024-01144-8
Official URL: https://doi.org/10.1007/s10878-024-01144-8
Date Deposited: 30 Apr 2024 12:41
Last Modified: 30 Apr 2024 12:41
Cite in APA 7: Hertz, A., Bonte, S., Devillez, G., & Melot, H. (2024). The average size of maximal matchings in graphs. Journal of Combinatorial Optimization, 47(3), 46 (34 pages). https://doi.org/10.1007/s10878-024-01144-8

Statistics

Dimensions

Repository Staff Only

View Item View Item